On the Linear Complexity of Quaternary Cyclotomic Sequences with the Period 2pq

Zu-ling CHANG  Dan-dan LI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E97-A   No.2   pp.679-684
Publication Date: 2014/02/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E97.A.679
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequences,  quaternary sequences,  linear complexity,  

Full Text: PDF>>
Buy this Article




Summary: 
In this paper, one new class of quaternary generalized cyclotomic sequences with the period 2pq over F4 is established. The linear complexity of proposed sequences with the period 2pq is determined. The results show that such sequences have high linear complexity.